MathSciNet Relay Station
MathSciNet bibliographic data
MR990851 34E05
Berry, M. V. Uniform asymptotic smoothing of Stokes's discontinuities. Proc. Roy. Soc. London Ser. A 422 (1989), no. 1862, 7–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement